Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 164, NWS Tallahassee, FL

July 23, 2008Decatur County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 23, 2008, 4:09 PM EDT for Decatur County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 23, 2008, 4:09 PM EDT (20:09 UTC)
Expired
Jul 23, 2008, 4:45 PM EDT
In force
36 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Decatur County, GA

The radar

The Tallahassee radar (KTLH), 59 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
200 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
910 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:58 PM EDT, 11 minutes earlier.

Area forecast discussion, Jul 23, 3:58 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
358 PM EDT WED JUL 23 2008

.SYNOPSIS...WELL, DOLLY TOOK HER TIME DOING IT, BUT SHE FINALLY
MOVED ASHORE OVER S PADRE ISLAND TX EARLY THIS AFTERNOON. DOLLY WILL
CONTINUE TO BE STEERED WWD BY THE BIG RIDGE OVER THE PLAINS.
DOWNSTREAM, THE ERN U.S. TROUGH HAS REACHED ITS MAXIMUM AMPLITUDE.
ENERGY. ROTATING THROUGH THE BASE OF THE TROUGH IS HELPING NUMEROUS
SHOWERS AND THUNDERSTORMS DEVELOP ACROSS THE AREA.

&&

.SHORT TERM...TONIGHT THROUGH FRI NIGHT.
WE WILL INCLUDE A REST OF TODAY PERIOD TO ACCOUNT FOR THE CURRENT
RADAR TRENDS. THE TROUGH WILL LIFT QUICKLY NEWD ON THU. LOW TO MID
LEVEL FLOW WILL BE MORE DECIDEDLY NW ON THU. THERE IS DISAGREEMENT
BETWEEN THE GFS AND NAM IN HOW FAR S AND HOW MUCH DRY AIR WILL
PENETRATE THE DEEP S. WE TENDED TO FAVOR THE GFS SOLUTION OVER THE
NAM. THE GFS KEEPS ENOUGH MOISTURE IN PLAY TO ALLOW FOR SEA BREEZE
CONVECTION TO GET GOING AND WITH RESIDUAL BOUNDARIES, WE FELT THE
MAV POPS WERE NOT THAT MUCH OUT OF LINE, ESPECIALLY CONSIDERING THE
DRY BIAS OF LATE IN THE MOS. BY FRI, THE GFS KEEPS US IN NWLY FLOW
AND WE ESSENTIALLY WENT WITH SEA BREEZE CLIMO POPS FOR THAT REGIME.
IT SHOULD BE NOTED THAT IF IT APPEARS THAT THE NAM IS GOING TO
VERIFY, POPS WILL NEED TO BE LOWERED FOR THU THROUGH FRI.

.LONG TERM...SAT THROUGH WED.
00Z GFS AND 12Z ECMWF ARE IN GOOD AGREEMENT CONCERNING THE LONG WAVE
PATTERN IN THE EXTENDED PERIOD. BOTH MODELS FCST THE MEAN EASTERN
TROUGH TO REMAIN IN PLACE ALONG THE APPALACHIANS WITH A RIDGE OVER
THE PLAINS STATES. THIS SETUP SHOULD KEEP ENOUGH MOISTURE AND LIFT
IN PLACE FOR NORMAL TO ABOVE NORMAL POPS AND NEAR NORMAL TEMPS.
SHORTWAVES MOVING THROUGH THE BASE OF THE TROUGH MAY ENHANCE RAIN
CHANCES FOR CERTAIN DAYS...BUT THE TIMING OF THESE FEATURES IS
DIFFICULT TO PIN DOWN. HAVE STUCK WITH MOSTLY CHANCE AFTERNOON POPS
THROUGHOUT THE EXTENDED RANGE.

&&

.MARINE...TONIGHT THROUGH MON.
SSWLY SWELLS CONTINUE AT THE OFFSHORE BUOYS BUT ARE GRADUALLY
LOWERING AND ARE NOW 3 FT OR LESS. THIS TREND WILL CONTINUE
OVERNIGHT. AFTER THAT, A WEAK PRESSURE GRADIENT WILL REMAIN IN PLACE
OVER THE WATERS KEEPING WINDS AND SEAS LOW OUTSIDE OF THUNDERSTORMS.

&&

.AVIATION...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE
TO MOVE SOUTHEAST ACROSS THE AREA THIS AFTERNOON AND EARLY EVENING
WITH KDHN...KPFN...AND KTLH SEEING THE BEST CHANCE OF MVFR/IFR
CONDITIONS IN THUNDERSTORMS. OTHERWISE EXPECT A SCT-BKN CU FIELD
AROUND 4-5KFT ALONG WITH A BROKEN MID LEVEL DECK. STORM COVERAGE
WILL DIMINISH AFTER SUNSET ALTHOUGH AT LEAST WIDELY SCT SHOWERS WILL
LIKELY CONTINUE WELL INTO THE NIGHT WITH NO LACK OF MID LEVEL
CLOUDS. EXPECT SOME AREAS OF MVFR HZ/BR OVERNIGHT...ESPECIALLY FOR
TERMINALS THAT SEE SIGNIFICANT RAIN THROUGH THE EVENING. MID LEVEL
BKN DECK WILL START OFF THE DAY ON THURSDAY WITH THIS DECK THINNING
TOWARD MIDDAY AND GIVING WAY TO MORE SCT SHOWERS/STORMS.

&&

.FIRE WEATHER...RED FLAG CONDITIONS ARE NOT ANTICIPATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  72  92  70  92  72 /  30  60  20  50  30
PANAMA CITY  76  92  75  91  76 /  20  50  20  40  30
DOTHAN       71  92  72  92  72 /  30  50  20  40  30
ALBANY       73  92  71  93  72 /  30  60  20  40  30
VALDOSTA     71  92  70  93  72 /  40  60  20  40  30
CROSS CITY   72  90  70  91  72 /  30  70  30  50  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

AVIATION/FIRE WX...MROCZKA
LONG TERM...CAMP
REST OF DISCUSSION...WOOL
Hazardous weather outlook, Jul 23, 5:52 AM EDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
552 AM EDT WED JUL 23 2008

...SLIGHT RISK OF SEVERE STORMS TODAY IN SOUTHEAST ALABAMA AND
SOUTHWEST AND SOUTH CENTRAL GEORGIA...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-241000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
552 AM EDT WED JUL 23 2008 /452 AM CDT WED JUL 23 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP
ACROSS THE REGION THIS AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL
MOVE INTO THE REGION LATER TODAY AND LIKELY ENHANCE THE
DEVELOPMENT OF THESE STORMS. WHILE WIND SHEAR REMAINS
WEAK...ENOUGH INSTABILITY WILL BE PRESENT TO PROVIDE ANOTHER DAY
OF STRONG TO MARGINALLY SEVERE STORMS ACROSS THE
REGION...ESPECIALLY IN SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH
CENTRAL GEORGIA. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING DOWNBURST WINDS AND SMALL HAIL. ALL STORMS WILL BE
CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS AND FREQUENT CLOUD TO
GROUND LIGHTNING.

HURRICANE DOLLY IS EXPECTED TO MAKE LANDFALL IN DEEP SOUTH TEXAS
TODAY. SWELL FROM DOLLY WILL LESSEN OVER OUR WATERS TODAY...BUT
ENOUGH WAVE ENERGY REMAINS TO CREATE A MODERATE RISK OF RIP
CURRENTS ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
A WEAK FRONTAL BOUNDARY WILL STALL JUST OVER OR JUST NORTH OF THE
REGION LATE THURSDAY. THIS BOUNDARY WILL SERVE AS A FOCUS FOR
AFTERNOON CONVECTION ON THURSDAY AND INTO THE WEEKEND. AS THE
BOUNDARY DISSIPATES ON SATURDAY...TYPICAL AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS WILL PERSIST INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED TODAY...A FEW
STORMS COULD REACH SEVERE LIMITS. THEREFORE...EMERGENCY MANAGERS
AND SPOTTER SHOULD MONITOR THE WEATHER THIS AFTERNOON. SPOTTERS
SHOULD CONSIDER THEMSELVES ACTIVATED AT THE ISSUANCE OF A WATCH OR
WARNING IN YOUR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

In the hours before

Special weather statement, Jul 23, 12:15 PM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1215 PM EDT WED JUL 23 2008

FLZ017-027-231645-
LEON-WAKULLA-
1215 PM EDT WED JUL 23 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EXTREME SOUTHEAST
LEON AND NORTHEASTERN WAKULLA COUNTIES IN THE FLORIDA BIG BEND...

* UNTIL 1245 PM EDT

AT 1210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WOODVILLE...OR 7 MILES NORTH OF SAINT
MARKS...MOVING EAST AT 10 MPH.

DIME SIZE HAIL...AND WIND GUSTS TO AROUND 40 MPH ARE EXPECTED WITH
THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA
Special weather statement, Jul 23, 3:37 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
337 PM EDT WED JUL 23 2008

ALZ068-FLZ009-232015-
GENEVA-HOLMES-
237 PM CDT WED JUL 23 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GENEVA AND HOLMES
COUNTIES...

* UNTIL 315 PM CDT

AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAMSON...OR 12 MILES WEST OF GENEVA...MOVING
SOUTHEAST AROUND 10 MPH.

WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Jul 23, 3:40 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
340 PM EDT WED JUL 23 2008

FLZ017-018-GAZ157-158-232045-
GRADY-JEFFERSON-LEON-THOMAS-
340 PM EDT WED JUL 23 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GRADY AND THOMAS
COUNTIES IN SOUTHWEST GEORGIA AND JEFFERSON AND LEON COUNTIES IN THE
FLORIDA BIG BEND...

* UNTIL 445 PM EDT

AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF THOMASVILLE...MOVING SOUTHEAST
AT 19 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

17-GOULD
Special weather statement, Jul 23, 3:51 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
351 PM EDT WED JUL 23 2008

FLZ013-014-026-232045-
CALHOUN-GULF-LIBERTY-
351 PM EDT WED JUL 23 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN...GULF AND
LIBERTY COUNTIES...

* UNTIL 445 PM EDT/345 PM CDT/

AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES SOUTH OF BLOUNTSTOWN...MOVING EAST AT
10 TO 15 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Jul 23, 3:58 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
358 PM EDT WED JUL 23 2008

FLZ019-232100-
MADISON-
358 PM EDT WED JUL 23 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR MADISON COUNTY IN
THE FLORIDA BIG BEND...

* UNTIL 500 PM EDT

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES EAST OF MONTICELLO...MOVING SOUTHEAST AT
28 MPH.

WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

17-GOULD
Special weather statement, Jul 23, 4:01 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
401 PM EDT WED JUL 23 2008

GAZ156-157-232045-
DECATUR-GRADY-
401 PM EDT WED JUL 23 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DECATUR AND GRADY
COUNTIES...

* UNTIL 445 PM EDT

AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF WEST BAINBRIDGE...OR 8 MILES
NORTHEAST OF BAINBRIDGE...MOVING SOUTHEAST AT 21 MPH.

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 6:07 PM EDTAreal Flood AdvisoryTAEJackson83 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.